# SDR R61A201512170941

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 220 hours, 130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: L2 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR SHOWED OPEN ON EICAS,  ALL INDICATIONS ON DOOR WERE NORMAL.  F/A ALSO REPORTED THAT THE DOOR WAS HARD TO ARM SLIDE. MAINTENANCE ADJUSTED GIRT BAR FLOOR FITTINGS IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
